Advanced search
Start date
Betweenand

Peter Edward Hazard

CV Lattes


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Inglaterra

Ph.D. in Mathematics from State University of New York at Stony Brook, USA (2008) and Rijksuniversiteit Groningen, The Netherlands (2008). Has experience in Mathematics, focusing on Dynamical Systems (Source: Lattes Curriculum)

Scholarships in Brazil
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
1 / 1 Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications2
Citations2
Cit./Article1.0
Data from Web of Science

HAZARD, P.; MARTENS, M.; TRESSER, C.. INFINITELY MANY MODULI OF STABILITY AT THE DISSIPATIVE BOUNDARY OF CHAOS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 1, p. 27-51, . Web of Science Citations: 1. (08/10659-1)

HAZARD, P. E.; LYUBICH, M.; MARTENS, M.. Renormalizable Henon-like maps and unbounded geometry. Nonlinearity, v. 25, n. 2, p. 397-420, . Web of Science Citations: 1. (08/10659-1)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: